Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Clomipramine and Tachycaridia? To Scott SLS

Posted by bulldog2 on April 24, 2010, at 14:29:23

In reply to Re: Clomipramine and Tachycaridia? bulldog2, posted by SLS on April 24, 2010, at 14:18:17

> > Went to my primary physician for another issue but her exam showed an elavated heart rate of 84 beats per minute. I'm on 50 mg of clomipramine. Does this mean I'm at the end of the road dose wise? I mean the next dose increase to 75 mg of clomipramine would probably take me over 100 beats per minute. I think anything over 100 beats per minute is considered dnagerous. Any thoughts or suggestions?
>
> I found a resting rate of 90 bpm to be an acceptable compromise when I was responding to Parnate and desipramine. That was a personal decision. The heart will beat faster, but its load per beat will be reduced because of the vasodilation caused by NE alpha-1 receptor blockade. I found that my HR moderated somewhat with continued treatment.
>
>
> - Scott

I will accept the 84 beats per minute. But I assume an increase to 75 mg will throw me over 100 beats per minute. So do I augment as I do not have a complete remission on 50 mg? What would be your next step for atypical depression?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bulldog2 thread:944867
URL: http://www.dr-bob.org/babble/20100416/msgs/944873.html